# SDR 2003UALA00457

- Difficulty date: May 30, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 43,781 hours, 7,207 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, FLOORBEAM IS CORRODED AT BS 852, LBL 60.  MAJOR REPAIR ACCOMPLISHED.  REPLACED DAMAGED SECTION OF CABIN FLOORBEAM AND INSTALLED SPLICE REPAIRS.
